- -

On Simple Estimators of the alpha-mu Fading Distribution

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Simple Estimators of the alpha-mu Fading Distribution

Show simple item record

Files in this item

dc.contributor.author Reig, Juan es_ES
dc.contributor.author Rubio Arjona, Lorenzo es_ES
dc.date.accessioned 2015-05-26T13:26:50Z
dc.date.available 2015-05-26T13:26:50Z
dc.date.issued 2011-12
dc.identifier.issn 0090-6778
dc.identifier.uri http://hdl.handle.net/10251/50794
dc.description.abstract In this letter, new estimators of the alpha-mu distribution are derived based on the skewness of the logarithmic alpha-mu distribution using the moments method. This distribution has been recently proposed to model the received field strength in nonlinear propagation mediums. Therefore, simple and computationally efficient estimators are required to infer the parameters of the received signal amplitude distribution in nonlinear wireless communication propagation channels. The performance of these new estimators is compared to that obtained with the estimators calculated with the moments method of the alpha-mu distribution by solving numerically transcendental equations. These estimators are easily evaluated with simple expressions. es_ES
dc.language Inglés es_ES
dc.publisher Institute of Electrical and Electronics Engineers (IEEE) es_ES
dc.relation.ispartof IEEE Transactions on Communications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Estimation es_ES
dc.subject Fading channels es_ES
dc.subject Gamma distribution es_ES
dc.subject Land mobile radio propagation factors es_ES
dc.subject Probability es_ES
dc.subject Computationally efficient es_ES
dc.subject Fading distribution es_ES
dc.subject Field strengths es_ES
dc.subject Moments method es_ES
dc.subject Nonlinear propagation es_ES
dc.subject Propagation channels es_ES
dc.subject Received signals es_ES
dc.subject Simple expression es_ES
dc.subject Transcendental equations es_ES
dc.subject Wireless communications es_ES
dc.subject Fading (radio) es_ES
dc.subject Mobile radio systems es_ES
dc.subject Radio waves es_ES
dc.subject Wireless telecommunication systems es_ES
dc.subject Probability distributions es_ES
dc.subject.classification TEORIA DE LA SEÑAL Y COMUNICACIONES es_ES
dc.title On Simple Estimators of the alpha-mu Fading Distribution es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1109/TCOMM.2011.080111.090223
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions es_ES
dc.description.bibliographicCitation Reig, J.; Rubio Arjona, L. (2011). On Simple Estimators of the alpha-mu Fading Distribution. IEEE Transactions on Communications. 59(12):3254-3258. doi:10.1109/TCOMM.2011.080111.090223 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/ 10.1109/TCOMM.2011.080111.090223 es_ES
dc.description.upvformatpinicio 3254 es_ES
dc.description.upvformatpfin 3258 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 59 es_ES
dc.description.issue 12 es_ES
dc.relation.senia 211455


This item appears in the following Collection(s)

Show simple item record